# SDR ASAA2015083012965

- Difficulty date: August 30, 2015
- Submitted: September 1, 2015
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 13,053 hours, 3,841 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE AFTER START.  ACFT GROUNDED.  FOLLOWED QRH 11.2, OPS NORMAL.
